Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 58, NWS Shreveport, LA

July 28, 2009Caddo Parish, Louisiana; Cass County, Marion County, Texas

NWS Shreveport, LA issued this tornado warning at Jul 28, 2009, 8:03 AM CDT for Caddo Parish, Louisiana; Cass County, Marion County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2009, 8:03 AM CDT (13:03 UTC)
Expired
Jul 28, 2009, 8:45 AM CDT
In force
42 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Caddo Parish, LA, Cass County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 50 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 7:58 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 1.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2009-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2009-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1892 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
2.2
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 281303
TORSHV
LAC017-TXC067-315-281345-
/O.NEW.KSHV.TO.W.0058.090728T1303Z-090728T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
803 AM CDT TUE JUL 28 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CASS COUNTY IN NORTHEAST TEXAS...
  NORTHEASTERN MARION COUNTY IN NORTHEAST TEXAS...
  CENTRAL CADDO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF VIVIAN...

* UNTIL 845 AM CDT

* AT 802 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LODI...OR
  16 MILES WEST OF VIVIAN...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SMITHLAND...MCLEOD AND OIL CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST
TEXAS.

&&

LAT...LON 3293 9389 3267 9387 3282 9435 3298 9429
TIME...MOT...LOC 1303Z 286DEG 22KT 3290 9426

$$

22
3 follow-up statements
000 
WWUS54 KSHV 281317
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
817 AM CDT TUE JUL 28 2009

TXC067-281326-
/O.CAN.KSHV.TO.W.0058.000000T0000Z-090728T1345Z/
CASS TX-
817 AM CDT TUE JUL 28 2009

...THE TORNADO WARNING FOR CASS COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST
TEXAS.

LAT...LON 3288 9390 3267 9387 3280 9420 3288 9419
TIME...MOT...LOC 1316Z 286DEG 22KT 3285 9415

$$

LAC017-TXC315-281345-
/O.CON.KSHV.TO.W.0058.000000T0000Z-090728T1345Z/
CADDO LA-MARION TX-
817 AM CDT TUE JUL 28 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR MARION
COUNTY...AND CADDO PARISH...

AT 816 AM CDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR SMITHLAND...OR 9 MILES WEST OF VIVIAN...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAY...
TREES...SUPERIOR...FERRY LAKE...SHORELINE...OIL CITY AND CADDO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST
TEXAS.

&&

LAT...LON 3288 9390 3267 9387 3280 9420 3288 9419
TIME...MOT...LOC 1316Z 286DEG 22KT 3285 9415

$$

22
000 
WWUS54 KSHV 281320
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
820 AM CDT TUE JUL 28 2009

LAC017-TXC315-281345-
/O.CON.KSHV.TO.W.0058.000000T0000Z-090728T1345Z/
CADDO LA-MARION TX-
820 AM CDT TUE JUL 28 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR MARION
COUNTY...AND CADDO PARISH...

AT 819 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO.  THIS TORNADO WAS LOCATED NEAR SMITHLAND...OR 9
MILES WEST OF VIVIAN...MOVING EAST AT 25 MPH.

NO TORNADO HAS BEEN REPORTED AT THIS TIME.  HOWEVER...RADAR 
CONTINUES TO INDICATE A TORNADO IS POSSIBLE WITH THIS THUNDERSTORM.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAY...
TREES...SUPERIOR...FERRY LAKE...SHORELINE...OIL CITY AND CADDO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST
TEXAS.

&&

LAT...LON 3288 9390 3267 9387 3280 9420 3288 9419
TIME...MOT...LOC 1319Z 286DEG 22KT 3284 9413

$$
D. BUTTS
000 
WWUS54 KSHV 281342
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
842 AM CDT TUE JUL 28 2009

LAC017-TXC315-281352-
/O.EXP.KSHV.TO.W.0058.000000T0000Z-090728T1345Z/
CADDO LA-MARION TX-
842 AM CDT TUE JUL 28 2009

...THE TORNADO WARNING FOR MARION COUNTY...AND CADDO PARISH WILL
EXPIRE AT 845 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.  SO THE WARNING 
WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST
TEXAS.

LAT...LON 3288 9390 3267 9387 3280 9420 3288 9419
TIME...MOT...LOC 1342Z 286DEG 22KT 3279 9397

$$

22

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jul 28, 4:19 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jul 28, 4:19 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
419 AM CDT TUE JUL 28 2009

.DISCUSSION...

A FLOOD WATCH CONTINUES THROUGH THE DAY FOR THE I20 CORRIDOR AND
NORTHWARD...AS MORE HEAVY RAINFALL IS EXPECTED ACROSS THE AREA. SO
FAR THE HIGHEST ACCUMULATIONS REMAIN JUST NORTH OF I30...AS RADAR
ESTIMATES STORM TOTALS OF 5 PLUS INCHES IN MC CURTAIN...SEVIER...AND
LITTLE RIVER COUNTIES. NORTHWEST FLOW WILL CONTINUE TO ESCORT A
SERIES OF SHORT WAVES ACROSS THE AREA THIS PERIOD...SO A DECENT
CHANCE OF RAINFALL REMAINS IN THE FORECAST. THE FRONTAL BOUNDARY
IS EXPECTED TO LINGER AROUND THE I30 CORRIDOR AGAIN TODAY...SO
THIS WILL BE THE FOCUS FOR HEAVIEST RAINFALL AS CONVERGENCE ALONG
THE BOUNDARY WILL ENHANCE THUNDERSTORM GROWTH. THE MODELS BRING
SOME MID TO UPPER LEVEL DRY AIR INTO THE AREA...THIS EVENING SO
POPS TREND A LITTLE LOWER. HOWEVER CHANCE POPS REMAIN TO RESPECT
THE NORTHWEST FLOW AND THE ACCOMPANYING DISTURBANCES. ANOTHER VERY
GOOD CHANCE OF RAIN IS EXPECTED THURSDAY...THEN POPS START A
DOWNWARD TREND AS WE MOVE INTO THE WEEKEND. TRIED TO KEEP
CONSISTENCY IN SHORT TERM TEMPS...BUT I WARMED UP A LITTLE IN THE
EXTENDED TO MOVE CLOSER TO GUIDANCE.

ELEVEN

&&

.AVIATION...

KSHV CONTINUES TO SHOW WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS
ACROSS THE REGION EARLY THIS MORNING. SHOWERS AND THUNDERSTORMS WILL
PREVAIL FOR MOST OF THE PD...AS AN UPPER LEVEL DISTURBANCE MOVES
THROUGH THE REGION. MVFR TO LIFR CONDITIONS WITH GUSTY VRB WINDS
WILL OCCUR WITH CONVECTION. PDS OF SLY WINDS AT 5 TO 8 MPH AND VFR
MID DECK MIXED IN WILL OCCUR INTERMITTENTLY BETWEEN ROUNDS OF
CONVECTION. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  85  73  91  76  92 /  90  40  50  40  60
MLU  82  72  90  73  92 / 100  50  50  40  60
DEQ  84  70  88  73  86 /  60  50  50  40  60
TXK  83  71  89  75  89 /  80  50  50  40  60
ELD  81  71  88  74  90 / 100  50  50  40  60
TYR  88  73  92  77  92 /  60  40  40  30  60
GGG  86  73  92  76  92 /  60  40  40  30  60
LFK  88  74  93  76  94 /  60  40  40  30  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     LAZ001>006-012>014.

OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     OKZ077.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138.

&&

11/12
Hazardous weather outlook, Jul 28, 6:17 AM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 AM CDT TUE JUL 28 2009

ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-281730-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-
617 AM CDT TUE JUL 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLOOD WATCH CONTINUES FOR THE I20 CORRIDOR NORTHWARD...AS MORE
HEAVY RAINFALL IS EXPECTED ACROSS THE AREA TODAY. WIDESPREAD SHOWERS
AND SCATTERED THUNDERSTORMS WILL SPREAD ACROSS THE AREA...AS A
SERIES OF UPPER LEVEL DISTURBANCES PASS THROUGH THE FOUR STATE
AREA TODAY. SEVERAL FLOOD ADVISORIES HAVE BEEN ISSUED THIS
MORNING WHERE STRONG THUNDERSTORMS HAVE DROPPED MORE THAN AN INCH
OF RAIN. FLOOD WARNINGS WILL BE POSSIBLE TODAY...ESPECIALLY WHERE
AN ADDITIONAL TWO TO THREE INCHES FALL NORTH OF THE I20 CORRIDOR.

CLOUDS AND RAIN ACTIVITY SHOULD INHIBIT THE ATMOSPHERE FROM
BECOMING PRIMED FOR SEVERE THUNDERSTORMS. HOWEVER SEVERAL ISOLATED
THUNDERSTORM HAVE SHOWN SOME ROTATION THIS MORNING...A THREAT FOR
DAMAGING STRAIGHT LINE WINDS OR TORNADOES WILL HAVE TO BE
MONITORED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AN ACTIVE WEEK CONTINUES...WITH A DECENT CHANCE OF SHOWERS AND
THUNDERSTORMS FORECASTED THROUGH THE END OF THE WORK WEEK. FLOODING
WILL BE THE MAIN THREAT...BUT SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE.
CITIZENS SHOULD MONITOR THE HAZARDOUS WEATHER OUTLOOK DAILY FOR
FURTHER DEVELOPMENTS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED TODAY AND TONIGHT.

LAZ010-011-017>022-TXZ149>153-165>167-281730-
DE SOTO-RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
617 AM CDT TUE JUL 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO FLOODING PROBLEMS SHOULD BE OBSERVED SOUTH OF INTERSTATE
20...HOWEVER SEVERE THUNDERSTORMS WEATHER MAY TO BE MONITORED IN
THIS AREA. WITH THE BEST POTENTIAL FOR DECENT DAYTIME HEATING...THE
ATMOSPHERE MAY BECOME PRIMED QUICKLY FOR SEVERE THUNDERSTORMS.
SMALL HAIL...DAMAGING WINDS...AND POSSIBLE ISOLATED TORNADOES WILL
HAVE TO MONITORED ON THUNDERSTORM THAT DEVELOP THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

N ACTIVE WEEK CONTINUES...WITH A DECENT CHANCE OF SHOWERS AND
THUNDERSTORMS FORECASTED THROUGH THE END OF THE WORK WEEK. FLOODING
WILL BE THE MAIN THREAT...BUT SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE.
CITIZENS SHOULD MONITOR THE HAZARDOUS WEATHER OUTLOOK DAILY FOR
FURTHER DEVELOPMENTS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED TODAY AND TONIGHT.

PARKER

In the hours before

Special weather statement, Jul 28, 4:59 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
459 AM CDT TUE JUL 28 2009

TXZ097-112-281045-
BOWIE-CASS-
459 AM CDT TUE JUL 28 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 545 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     BOWIE AND CASS...

INCLUDING THE FOLLOWING LOCATIONS...
     ATLANTA...BIVINS...MAUD...NEW BOSTON...QUEEN CITY...REDWATER AND
     SIMMS...

AT 456 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTH OF SIMMS...MOVING EAST SOUTHEAST
AT 20 MPH.

PEA SIZE HAIL...AND WINDS AROUND 50 MPH MAY OCCUR WITH THIS STORM.

12
Local storm report, Jul 28, 7:20 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
720 AM CDT TUE JUL 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     TSTM WND DMG     6 NW PLAIN DEALING      32.97N 93.77W
07/28/2009                   BOSSIER            LA   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS SEVERAL TREES AND POWERLINES DOWN
            IN THE AREA.

&&

LKEYS
Special weather statement, Jul 28, 7:25 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
725 AM CDT TUE JUL 28 2009

ARZ072-LAZ002-003-281330-
BOSSIER-COLUMBIA-WEBSTER-
725 AM CDT TUE JUL 28 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 830 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTHWEST ARKANSAS...
     COLUMBIA...
IN NORTHWEST LOUISIANA...
     BOSSIER AND WEBSTER...

INCLUDING THE FOLLOWING LOCATIONS...
     WELCOME...CULLEN...SAREPTA AND SPRINGHILL...

AT 723 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM NEAR CULLEN...OR NEAR SPRINGHILL...MOVING
NORTHEAST AT 10 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

PARKER
Local storm report, Jul 28, 7:56 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
756 AM CDT TUE JUL 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLASH FLOOD      2 SW AVINGER            32.88N 94.58W
07/28/2009                   MARION             TX   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS WATER COMPLETELY COVERING JOSEY
            COUNTY ROAD...TWO MILES SOUTHWEST OF AVINGER.

&&

LKEYS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 3:42 AM CDTAreal Flood AdvisorySHVBossier, Caddo3 hr
Jul 28, 7:07 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo38 min
Jul 28, 7:52 AM CDTFlash Flood WarningSHVBossier, Caddo, Webster4 hr
Jul 28, 8:07 AM CDTFlash Flood WarningSHVWebster3 hr
Jul 28, 8:24 AM CDTSevere Thunderstorm WarningSHVBossier, Webster51 min
Jul 28, 9:10 AM CDTSevere Thunderstorm WarningSHVBossier, Webster50 min
Jul 28, 9:44 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more61 min
Jul 28, 10:46 AM CDTFlash Flood WarningSHVBienville, De Soto, Red River4 hr
Jul 28, 10:53 AM CDTFlash Flood WarningSHVWebster112 min
Jul 28, 11:18 AM CDTFlash Flood WarningSHVCaldwell, Jackson, Natchitoches, Winn4 hr
Jul 28, 11:22 AM CDTFlash Flood WarningSHVBossier, Caddo3 hr
Jul 28, 12:41 AM CDTAreal Flood AdvisorySHVUpshur3 hr
Jul 28, 1:18 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion42 min
Jul 28, 4:39 AM CDTAreal Flood AdvisorySHVBowie, Cass, Morris3 hr
Jul 28, 7:45 AM CDTFlash Flood WarningSHVCass, Marion5 hr
Jul 28, 8:33 AM CDTFlash Flood WarningSHVGregg, Harrison, Upshur3 hr
Jul 28, 12:59 PM CDTRiver Flood WarningSHVCass, Marion5 days
Jul 28, 2:07 PM CDTFlash Flood WarningSHVHarrison, Marion3 hr

Nearby

Tornado Warnings in Texas, 2009Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.